# SDR HALA20240829245

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 56,414 hours, 8,917 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Bent
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - WXR WXR/PWS SWITCH IS BENT. REMOVED AND REPLACED WXR CONTROL UNIT PER AMM 34-41-12. OK FOR SVC.
